Translator Disclaimer
February, 1980 Vector Valued Subadditive Processes and Applications in Probability
N. Ghoussoub, J. Michael Steele
Ann. Probab. 8(1): 83-95 (February, 1980). DOI: 10.1214/aop/1176994826

Abstract

An ergodic theorem is proved which extends the subadditive ergodic theorem of Kingman and the Banach valued ergodic theorem of Mourier. The theorem is applied to several problems, in particular to a problem on empirical distribution functions.

Citation

Download Citation

N. Ghoussoub. J. Michael Steele. "Vector Valued Subadditive Processes and Applications in Probability." Ann. Probab. 8 (1) 83 - 95, February, 1980. https://doi.org/10.1214/aop/1176994826

Information

Published: February, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0426.60032
MathSciNet: MR556416
Digital Object Identifier: 10.1214/aop/1176994826

Subjects:
Primary: 60F15

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.8 • No. 1 • February, 1980
Back to Top